MAUDE Adverse Event Report: SYNTHES GMBH TFNA FENESTRATED HELICAL BLADE 80MM - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH TFNA FENESTRATED HELICAL BLADE 80MM - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.038.380S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply.H10 additional narrative: d2 additional code: e1: initial reporter is j&j company representative.H4: device history manufacturing location: elmira / packaged, sterilized and released by: monument.Manufacturing date: (b)(6) 2022.Expiration date: (b)(6) 2032.Part number: 04.038.380s, tfna fenestrated helical blade 80mm -sterile.Lot number: 2120p36 (sterile).Lot quantity: 48.Note: helical blade was manufactured by elmira; lot number 1863p39.Parts were packaged, sterilized, and released by monument.Production order traveler met all inspection acceptance criteria.Packaging label log (pll), was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn (b)(4), was recorded on the production order traveler.The scn supplied by sterigenics was reviewed and determined to be conforming.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that on (b)(6) 2023, the patient underwent surgery for with tfna (trochanteric fixation nail advanced) helical blades and tfna screws and nails.A migration of the blade has occurred and revision surgery occurred (b)(6) 2023.Concomitant devices: tfna nail, part# 04.037.015s, lot# 783p667.Unknown distal screw, part# unk, lot# unk.This is report 1 of 1 for (b)(4).This report is for (1) tfna fenestrated helical blade 80mm - sterile.

Brand Name
TFNA FENESTRATED HELICAL BLADE 80MM - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17050676
Report Number8030965-2023-07010
Device Sequence Number17008090
Product Code HSB
UDI-Device Identifier10886982099211
UDI-Public(01)10886982099211
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.380S
Device Catalogue Number04.038.380S
Device Lot Number2120P36
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2023
Initial Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TFNA FEM NAIL Ø10 LE 125° L235 TIMO15.; UNK - SCREWS: TRAUMA.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown